The class number of pure fields of prime degree. / Parry, C. J.; Walter, C. D.

In: Mathematika, Vol. 23, 1976, p. 220-226.

Research output: Contribution to journalArticle

Published

Standard

The class number of pure fields of prime degree. / Parry, C. J.; Walter, C. D.

In: Mathematika, Vol. 23, 1976, p. 220-226.

Research output: Contribution to journalArticle

Harvard

Parry, CJ & Walter, CD 1976, 'The class number of pure fields of prime degree', Mathematika, vol. 23, pp. 220-226.

APA

Parry, C. J., & Walter, C. D. (1976). The class number of pure fields of prime degree. Mathematika, 23, 220-226.

Vancouver

Parry CJ, Walter CD. The class number of pure fields of prime degree. Mathematika. 1976;23:220-226.

Author

Parry, C. J. ; Walter, C. D. / The class number of pure fields of prime degree. In: Mathematika. 1976 ; Vol. 23. pp. 220-226.

BibTeX

@article{cd0884095e69417ba7d44deba382b436,
title = "The class number of pure fields of prime degree",
author = "Parry, {C. J.} and Walter, {C. D.}",
year = "1976",
language = "Undefined/Unknown",
volume = "23",
pages = "220--226",
journal = "Mathematika",
issn = "0025-5793",
publisher = "University College London",

}

RIS

TY - JOUR

T1 - The class number of pure fields of prime degree

AU - Parry, C. J.

AU - Walter, C. D.

PY - 1976

Y1 - 1976

M3 - Article

VL - 23

SP - 220

EP - 226

JO - Mathematika

JF - Mathematika

SN - 0025-5793

ER -